# SDR UPS204949

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19533
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Wing Tip
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND RT WING TIP LWR SURFACE HAS TWO, 6 INCH CRACKS.  C/W TEMPORARY REPAIR OF RT WING TIP LOWER SURFACE PER EO B727-5730-7604-A.
